# SDR FDEA202103200711

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Part number: 212T314118
- Condition: Cracked
- Location: Apu Bay
- Part time: 11,381 hours, 4,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION , INTERNAL , APU BLEED AIR DUCT HEAT SHIELD IS CRACKED AT THE UPPER AFT ATTACH FASTENER HOLE IN   THE L/H STABILIZER TORSION BOX AREA BELOW THE THS JUST AFT OF STA 1725.5  REPAIRED DAMAGE ON HEAT SHIELD IAW EA# H-3610-T0360506
